MathSciNet Relay Station
MathSciNet bibliographic data
MR920079 (89d:11012) 11B75 (11B83 11K31)
Bourgain, J. Ruzsa's problem on sets of recurrence. Israel J. Math. 59 (1987), no. 2, 150–166.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement